# SDR UALA2010102503929

- Difficulty date: October 24, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 39,138 hours, 4,854 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 1835
- Condition: Faulty
- Location: Lt Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LT BLEED FAULT.  STATUS PAGE INDICATES LT BLEED PRSOV. NEED TO INOP LT BLEED SYSTEM. ACCOMPLISHED NR 1 ENG PRSOV HEALTH CHECK. VALVE FAILED TO OPEN, CAPPED PRESSURE LINE, MUSCLE PRESSURE APPLIED NO LEAKS FOUND. REPLACED PRSOV. ACCOMPLISHED ENG RUN BLEED TEST. BLEED SHIFT NORMAL.
